MAUDE Adverse Event Report: GRAVITY SET V/NV CKV 3SS 10DP; INTRAVASCULAR ADMINISTRATION SET

GRAVITY SET V/NV CKV 3SS 10DP; INTRAVASCULAR ADMINISTRATION SET
Model Number 41134E
Medical Device Problem Codes Backflow (1064); Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the gravity set v/nv ckv 3ss 10dp tubing allowed blood to backflow through the access port during use.The following information was provided by the initial reporter: "on friday, (b)(6) i received a call from anesthsia about iv tubing that had allowed blood to back up and come out of one of the access ports.".
 
Additional Manufacturer Narrative
The following fields were updated due to corrected information: device available for eval?: no.Returned to manufacturer on: na.Investigation: no product or photo was returned by the customer.The customer complaint that the tubing had allowed backflow of blood when in use could not be verified due to the product not being returned for failure investigation.A device history record review for model 41134e lot number 21039516 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of flow issues - back flow with lot #21039516 regarding item #41134e.
 
Event or Problem Description
It was reported that the gravity set v/nv ckv 3ss 10dp tubing allowed blood to backflow through the access port during use.The following information was provided by the initial reporter: "on friday, july 9, i received a call from (b)(6) about iv tubing that had allowed blood to back up and come out of one of the access ports.".

Brand Name
GRAVITY SET V/NV CKV 3SS 10DP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12294682
Report Number9616066-2021-51740
Device Sequence Number3806872
Product Code FPA
UDI-Device Identifier50885403235281
UDI-Public50885403235281
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2024
Device Model Number41134E
Device Catalogue Number41134E
Device Lot Number21039516
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/16/2021
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date09/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1